Using the Kamal decomposition method for solving nonlinear partial differential equations
*Dhifaf A. AboodCorresponding authordhifaf_abood@mtu.edu.iqDepartment of Control & Automation Techniques EngineeringMiddle Technical UniversityBaghdad, IraqView full profile → , Hadeel O. Muslimhadeel.o.alkhaled@uodiyala.edu.iqDepartment of MathematicsDiyala UniversityDiyala, IraqView full profile → , Atyaf S. Fakhiratyaffakher86@gmail.comDepartment of MathematicsGeneral Directorate of Education Thi-QarThi-Qar, IraqView full profile →
* Corresponding author · click or hover a name for details
- Received:
- 15 Oct 2024
- Published Online:
- 08 May 2025
- Article type:
- Research Article
- Language:
- EN
- Article no.:
- JIM-2027
- Pages:
- 917–922
Abstract
Keywords
Subject Classifications
References
[[1] K. Abdelilah and H. Sedeeg, “The new integral Kamal transform,” Adv. Theor. Appl. Math., vol. 11, no. 4, pp. 451–458 (2016).
[[2] E. Nidal and H. Taha, “Dualities between Kamal & Mahgoub integral transforms and some famous integral transforms,” Br. J. Appl. Sci. Technol., vol. 20, no. 3, pp. 1–8 (2017).
[[3] K. Abdelilah, “The use of Kamal transform for solving partial differential equations,” Adv. Theor. Appl. Math., vol. 1, pp. 7–13 (2017).
[[4] R. Khandelwal, “Solution of fractional ordinary differential equation by Kamal transform,” Int. J. Stat. Appl. Math., vol. 3, no. 2, pp. 279–284 (2018).
[[5] S. M. Rawashdeh, “Solving coupled system of nonlinear PDEs using the natural decomposition method,” Int. J. Pure Appl. Math., vol. 92, no. 5, pp. 757–776 (2014).
[[6] Y. Khadelwal, “Analysis of HIV model by KTADM,” Math. J. Interdiscip. Sci., vol. 6, no. 2, pp. 181–190 (2018).
[[7] Y. Q. Hassan and L. M. Zhu, “A note on the use of modified Adomian decomposition method for solving singular boundary value problems of higher-order ordinary differential equations,” Commun. Nonlinear Sci. Numer. Simul., vol. 14, pp. 3261–3265 (2009).
[[8] M. R. Spiegel, Theory and Problems of Laplace Transforms, Schaum’s Outline Series, New York: McGraw–Hill (1965).
[[9] A. M. Wazwaz, Partial Differential Equations and Solitary Waves Theory, Heidelberg: Springer–Verlag (2009).
[10] M. E. Tarig, A. Kilicman, and H. Eltayeb, “On existence and uniqueness of generalized solutions for a mixed-type differential equation,” J. Math. Res., vol. 2, no. 4, pp. 88–92 (2010).
[11] M. E. Tarig, “Existence and uniqueness of solutions for composite type equation,” J. Sci. Technol., pp. 214–219 (2009).
[12] M. Dehghan, “The solution of coupled Burger’s equations using Adomian–Pade technique,” Appl. Math. Comput., vol. 189, no. 2, pp. 1034–1047 (2007).
[13] Y. C. Jiao, “An after treatment technique for improving the accuracy of Adomian’s decomposition method,” Comput. Math. Appl., vol. 43, no. 6–7, pp. 783–798 (2002).




